# SDR AALA20160620007

- Difficulty date: June 15, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 13,517 hours, 5,305 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indication Sys
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  ACFT NOT OVERWEIGHT.  DURING APPROACH, WHEN FLAPS 1 SELECTED L/E FLAP TRANSIT LIGHT ILLUMINATED.  NR 4 SLAT INDICATION DISAGREES WITH SELECTED POSITION.  MAINTENANCE ACCOMPLISHED AMM TASK 27-81-00-860-800 AND 27-88-00-710-801 WITH NO FAULTS FOUND.
